Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 5, Issue 1-2

Issues

BOUNDARY BEHAVIOR OF A NON-PARAMETRIC MINIMAL SURFACE IN ℝ3 AT A NON-CONVEX POINT

KIRK E. LANCASTER

About the article

Published in Print: 1985-06-01


Citation Information: Analysis, Volume 5, Issue 1-2, Pages 61–70, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1985.5.12.61.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mozhgan Entekhabi and Kirk Lancaster
Pacific Journal of Mathematics, 2016, Volume 283, Number 2, Page 341
[2]
Kirk Lancaster and Jaron Melin
Pacific Journal of Mathematics, 2016, Volume 282, Number 2, Page 415
[3]
Ammar Khanfer
Pacific Journal of Mathematics, 2016, Volume 281, Number 2, Page 467
[4]
Kirk E. Lancaster
Pacific Journal of Mathematics, 2010, Volume 247, Number 1, Page 75
[5]
Kirk E. Lancaster
Rendiconti del Circolo Matematico di Palermo, 1991, Volume 40, Number 2, Page 189
[6]
Alan R. Elcrat and Kirk E. Lancaster
SIAM Journal on Mathematical Analysis, 1989, Volume 20, Number 5, Page 1055

Comments (0)

Please log in or register to comment.
Log in